# SDR AALA201907119018

- Difficulty date: July 10, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 45,415 hours, 32,223 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3052
- Condition: Leaking
- Location: Apu Bay
- Part time: 40,836 hours, 19,287 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT, ODOR SMELLY SOCKS, STRONGEST AT 10,000FT DISSIPATING WHEN AIRCRAFT LEVELED OFF. MAINTENANCE FOUND THE APU OIL COOLER FAN LEAKING. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE APU IAW CARD 26L31049003.*** (CLOSED)
